American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 49 of 49 found      Go to page: 1 2

[31] L. F. McAuley and Eric E. Robinson. On Newman's theorem for finite-to-one open mappings on manifolds . Proc. Amer. Math. Soc. 87 (1983) 561-566. MR 684659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] David G. Wright. Geometric taming of compacta in $E\sp{n}$ . Proc. Amer. Math. Soc. 86 (1982) 641-645. MR 674097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] John J. Walsh and David G. Wright. Taming compacta in $E\sp{4}$ . Proc. Amer. Math. Soc. 86 (1982) 646-648. MR 674098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Massimo Ferri and Carlo Gagliardi. The only genus zero $n$-manifold is $S\sp{n}$ . Proc. Amer. Math. Soc. 85 (1982) 638-642. MR 660620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Dennis J. Garity. A characterization of manifold decompositions satisfying the disjoint triples property . Proc. Amer. Math. Soc. 83 (1981) 833-838. MR 630031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Charles D. Bass. Some products of topological spaces which are manifolds . Proc. Amer. Math. Soc. 81 (1981) 641-646. MR 601746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] T. A. Chapman. Approximation results in topological manifolds. Memoirs of the AMS 34 (1981) MR 634341.
Book volume table of contents   

[38] Y. L. Xin. Topology of certain submanifolds in the Euclidean sphere . Proc. Amer. Math. Soc. 82 (1981) 643-648. MR 614895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] D. Fried, W. Goldman and M. W. Hirsch. Affine manifolds and solvable groups. Bull. Amer. Math. Soc. 3 (1980) 1045-1047. MR 585187.
Abstract, references, and article information   
View Article: PDF

[40] Masayuki Yamasaki. Whitney's trick for three $2$-dimensional homology classes of $4$-manifolds . Proc. Amer. Math. Soc. 75 (1979) 365-371. MR 532167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Robert J. Daverman. A nonshrinkable decomposition of $S\sp{n}$ determined by a null sequence of cellular sets . Proc. Amer. Math. Soc. 75 (1979) 171-176. MR 529236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Robert J. Daverman. Embedding phenomena based upon decomposition theory: wild Cantor sets satisfying strong homogeneity properties . Proc. Amer. Math. Soc. 75 (1979) 177-182. MR 529237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Robert J. Daverman. Embedding phenomena based upon decomposition theory: an unusual cellular $2$-cell . Proc. Amer. Math. Soc. 75 (1979) 183-185. MR 529238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Ross Geoghegan. Erratum to: ``Fibered stable compacta have finite homotopy type''\ (Proc. Amer. Math. Soc. {\bf 71} (1978), no. 1, 123--129) . Proc. Amer. Math. Soc. 74 (1979) 391. MR 524325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] John J. Walsh. Extending monotone decompositions of manifolds . Proc. Amer. Math. Soc. 74 (1979) 197-201. MR 521898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Dennis McGavran. Adjacent connected sums and torus actions . Trans. Amer. Math. Soc. 251 (1979) 235-254. MR 531977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] José María Montesinos. $4$-manifolds, $3$-fold covering spaces and ribbons . Trans. Amer. Math. Soc. 245 (1978) 453-467. MR 511423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] S. Lefschetz and J. H. C. Whitehead. On analytical complexes . Trans. Amer. Math. Soc. 35 (1933) 510-517. MR 1501698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] J. W. Alexander. A proof and extension of the Jordan-Brouwer separation theorem . Trans. Amer. Math. Soc. 23 (1922) 333-349. MR 1501206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 49 of 49 found      Go to page: 1 2